Reduction of periodic difference systems to linear or autonomous ones

Weigu Li, Jaume Llibre, Hao Wu

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

We extend Floquet theory for reducing nonlinear periodic difference systems to autonomous ones (actually linear) by using normal form theory. © 2011.
Original languageEnglish
Pages (from-to)129-139
JournalBulletin des Sciences Mathematiques
Volume137
DOIs
Publication statusPublished - 1 Mar 2013

Keywords

  • Averaging method
  • Normal forms
  • Periodic difference systems

Fingerprint

Dive into the research topics of 'Reduction of periodic difference systems to linear or autonomous ones'. Together they form a unique fingerprint.

Cite this